# SDR DXTA200601211

- Difficulty date: January 23, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 892 hours, 723 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 304000371
- Part serial: 44139BI
- Condition: Low
- Part time: 892 hours, 723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FIRE EXT BOTTLE LOW LIGHT ILLUMINATED IN FLIGHT.  LIGHT EXTINGUISHED JUST PRIOR TO LANDING.  REMOVED AND REPLACED THE FORWARD FIRE EXTINGUISHER BOTTLE IN ACCORDANCE WITH CESSNA 560XL MAINTENANCE MANUAL 26-21-01.
